# SDR SWIA20240312003

- Difficulty date: October 3, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support
- Part number: 601R3521017
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA72727-601R-53-62-303 N976SW MXCODEID58678-PR - APU INLET DOOR MOUNTING STRUCTURE FOR LINEAR ACTUATOR CRACKED AT FS654.5 STR 4L COMPLIED WITH TEMPORARY REPAIRH PER REO 601R-53-62-303 REV - DATED 2021-09-08.PERMANENT REPAIR WITHIN 3900 FLIGHT HOURS DUE BY TAT 46025.1, PART NUMBER:   - , SERIAL NUMBER: 7952, POSITION:    (C-CHECK RO 3/9/2024)    INSTALLED NEW REPLACEMENT APU INLET DOOR ACTUATOR SUPPORT INTERCOSTAL P/N 601R35210-17 BETWEEN FS.654 & FS.672 FRAMES AT STGR 4L PER CRJ200 SRM 51-42-06 REF. BOMBARDIER DWG. 601R35210 REV. K . COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 SEE CONTINUE CARD FOR DETAILS
